A case of carbamazepine induced systemic lupus erythematous (SLE)

Asgari, Shahin. and Rouhi Boroujeni, Hamid. and Mirhoseini, Mahmoud. and Rouhi Boroujeni, Hojjat. and Khoddami, Minasadat. (2017) A case of carbamazepine induced systemic lupus erythematous (SLE). IIOAB Journal, 8.

[img]
Preview
Text
10.pdf

Download (251kB) | Preview

Abstract

ABSTRACT Carbamazepine is an anticonvulsant drug that used to treat seizures and nerve pain and such as most drugs have side effect. Systemic lupus erythematous is one of connective tissue disorders that often caused by an auto immune mechanism of unknown, although some drugs cause SLE. This report aimed to demonstrate the carbamazepine induced SLE after its oral consumption for Convulsion. This is the report carbamazepine- induced systemic lupus in a 16-year-old patient who had been treated with …

Item Type: Article
Uncontrolled Keywords: Carbamazepine, systemic lupus, erythematous (SLE), Hydralazine
Subjects: WL Nervous system
QV pharmacology
QW Microbiology and Immunology
Divisions: Faculty of Medicine > Department of Clinical Sciences > Department of Internal Medicine
Reserach Vice-Chancellar Department > Clinical Biochemistry Research Center
Reserach Vice-Chancellar Department > Medical Plants Research Center
Depositing User: zahra bagheri .
Date Deposited: 26 Nov 2017 06:40
Last Modified: 25 Feb 2018 04:57
URI: http://eprints.skums.ac.ir/id/eprint/6438

Actions (login required)

View Item View Item